# SDR DHL2003604762

- Difficulty date: June 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CTR SECTION SHOWS SEVERAL SPOTS OF CORROSION AND DOUBLER REPAIR (03 EA.) BETWEEN STA.660.000 AND STA.725.000, L-34L TO L-34R.   PERFORMED MAJOR REPAIR IAW EODHL-030564, ED-3389. REMOVED FASTENERS AND DOUBLER REPAIRS, REMOVED CORROSION. FOUND OUT OF LIMITS.  BLENDED OUT CORRODED AREA IAW. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED FILLER (7075-T6 AL0.125), DOUBLER (7075-T6 AL0.125) IAW EODHL-030564, ED-3389. CLEANED, TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS.
